Missouri Journal of Mathematical Sciences

Editorial

Terry Goodman

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 22, Issue 2 (2010), 63.

Dates
First available in Project Euclid: 1 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1312233135

Digital Object Identifier
doi:10.35834/mjms/1312233135

Citation

Goodman, Terry. Editorial. Missouri J. Math. Sci. 22 (2010), no. 2, 63. doi:10.35834/mjms/1312233135. https://projecteuclid.org/euclid.mjms/1312233135


Export citation